# SDR SWIA972365

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 19,075 hours, 25,981 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 45 DEGREES, GET DISAGREEMENT.  OUTBOARD INDICATING LIGHTS FLASHING.  CLEANED FLAP TRACKS AND OPERATED FLAPS.  COULD NOT DUPLICATE.  OPS CHECK GOOD.
